• Title of article

    Modelling the motion of an antenna based on a plane with a time-dependent inclination

  • Author/Authors

    Yavin، نويسنده , , Y.، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2005
  • Pages
    7
  • From page
    381
  • To page
    387
  • Abstract
    In this work, a simple dynamical model is derived for the motion of an antenna mounted on a beam. The beam is based on a plane with a time-dependent inclination. The motion of the beam is driven by two spinning disks.
  • Keywords
    Antenna , Time-dependent inclination , Spinning disks , Nonlinear systems
  • Journal title
    Mathematical and Computer Modelling
  • Serial Year
    2005
  • Journal title
    Mathematical and Computer Modelling
  • Record number

    1593840